# SDR DXTA2009111103854

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 189
- Aircraft time: 6,562 hours, 4,077 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C201035101
- Part serial: 00718
- Condition: Inoperative
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

BRAKES GRAB, BOTH LEFT & RIGHT.  REMOVED AND REPLACED LEAKING NR1 LT BRAKE SERVO VALVE WITH REPAIRED VALVE IAW W/C 32-418. BLED BRAKES IAW W/C 32-419. OPS TEST GOOD. CREW TAXIED ACFT.  BRAKING REPORTED TO BE NORMAL. FOR DETAILS REF FAS WO 09-2945.
